IDEAS home Printed from https://ideas.repec.org/a/spr/aistmt/v46y1994i2p351-360.html
   My bibliography  Save this article

Characterizations of the Poisson process as a renewal process via two conditional moments

Author

Listed:
  • Shun-Hwa Li
  • Wen-Jang Huang
  • Mong-Na Huang

Abstract

No abstract is available for this item.

Suggested Citation

  • Shun-Hwa Li & Wen-Jang Huang & Mong-Na Huang, 1994. "Characterizations of the Poisson process as a renewal process via two conditional moments," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 46(2), pages 351-360, June.
  • Handle: RePEc:spr:aistmt:v:46:y:1994:i:2:p:351-360
    DOI: 10.1007/BF01720591
    as

    Download full text from publisher

    File URL: http://hdl.handle.net/10.1007/BF01720591
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Abdulhamid Alzaid, 1990. "A moment's approach to some characterization problems," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 42(2), pages 281-285, June.
    2. Jacke WesoĊ‚owski, 1989. "A characterization of the gamma process by conditional moments," Metrika: International Journal for Theoretical and Applied Statistics, Springer, vol. 36(1), pages 299-309, December.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Bobecka, Konstancja & Wesolowski, Jacek, 2004. "Multivariate Lukacs theorem," Journal of Multivariate Analysis, Elsevier, vol. 91(2), pages 143-160, November.
    2. Wen-Jang Huang & Nan-Cheng Su, 2013. "Identification of power distribution mixtures through regression of exponentials," Statistical Papers, Springer, vol. 54(1), pages 227-241, February.
    3. Chou, Chao-Wei & Huang, Wen-Jang, 2004. "On characterizations of the gamma and generalized inverse Gaussian distributions," Statistics & Probability Letters, Elsevier, vol. 69(4), pages 381-388, October.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:aistmt:v:46:y:1994:i:2:p:351-360. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.